VARIATIONAL DISCRETIZATION FOR OPTIMAL CONTROL PROBLEMS GOVERNED BY PARABOLIC EQUATIONS

CHEN Yanping , HOU Tianliang , YI Nianyu

系统科学与复杂性(英文) ›› 2013, Vol. 26 ›› Issue (6) : 902-924.

PDF(333 KB)
PDF(333 KB)
系统科学与复杂性(英文) ›› 2013, Vol. 26 ›› Issue (6) : 902-924. DOI: 10.1007/s11424-013-1166-x

VARIATIONAL DISCRETIZATION FOR OPTIMAL CONTROL PROBLEMS GOVERNED BY PARABOLIC EQUATIONS

    CHEN Yanping1 , HOU Tianliang1 , YI Nianyu2
作者信息 +

VARIATIONAL DISCRETIZATION FOR OPTIMAL CONTROL PROBLEMS GOVERNED BY PARABOLIC EQUATIONS

    CHEN Yanping1 , HOU Tianliang1 , YI Nianyu2
Author information +
文章历史 +

Abstract

This paper considers the variational discretization for the constrained optimal control problem governed by linear parabolic equations. The state and co-state are approximated by Raviart- Thomas mixed finite element spaces, and the authors do not discretize the space of admissible control but implicitly utilize the relation between co-state and control for the discretization of the control. A priori error estimates are derived for the state, the co-state, and the control. Some numerical examples are presented to confirm the theoretical investigations.

引用本文

导出引用
CHEN Yanping , HOU Tianliang , YI Nianyu. VARIATIONAL DISCRETIZATION FOR OPTIMAL CONTROL PROBLEMS GOVERNED BY PARABOLIC EQUATIONS. 系统科学与复杂性(英文), 2013, 26(6): 902-924 https://doi.org/10.1007/s11424-013-1166-x
CHEN Yanping , HOU Tianliang , YI Nianyu. VARIATIONAL DISCRETIZATION FOR OPTIMAL CONTROL PROBLEMS GOVERNED BY PARABOLIC EQUATIONS. Journal of Systems Science and Complexity, 2013, 26(6): 902-924 https://doi.org/10.1007/s11424-013-1166-x
PDF(333 KB)

170

Accesses

0

Citation

Detail

段落导航
相关文章

/